# SDR FJTA2014017011

- Difficulty date: January 16, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N701DA
- Make and model: Lear 35A
- Aircraft serial: 35A180
- Aircraft time: 11,971 hours, 11,244 cycles
- Engine: Hnywl TFE73120
- Engine time: 1,566 hours, 11,311 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Cap
- Part number: 1945239204
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT HAD JUST COMPLETED HEAVY MX CHECK IN KSGH.  DURING THE REPOSITION FLIGHT TO KMQY AT THE TOP OF THE CLIMB, THE RT ENG OIL PRESS SLOWLY DECREASED.  THE OIL PRESS ANNUNCIATOR ILLUMINATED AT WHICH POINT THE CREW SHUT DOWN THE RT ENG.  CONTINUED FLIGHT DUE TO WEATHER TO MQY.  EMERGENCY SERVICES WERE NOTIFIED.  ACFT LANDED IN KMQY WITH NO FURTHER EVENTS.  POST FLIGHT INSPECTION REVEALED OIL LEAK FROM RT ENG.  MX FOUND AN OIL LINE BLANKING CAP IN THE ENG COWL.  INSTALLED & TORQUED OIL CAP ON OIL LINE PN 3075687-1.  SERVICED ENG WITH ENG OIL & PERFORMED SATISFACTORY ENG OPERATION & LEAK CHECKS.  ENG RETURNED TO SERVICE.
